Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 63, NWS Miami, FL

June 2, 2025Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 2, 2025, 1:33 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2025, 1:33 PM EDT (17:33 UTC)
Expired
Jun 2, 2025, 2:00 PM EDT
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2025-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2025-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WUUS52 KMFL 021733
SVRMFL
FLC011-086-021800-
/O.NEW.KMFL.SV.W.0063.250602T1733Z-250602T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
133 PM EDT Mon Jun 2 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...
  Southern Broward County in southeastern Florida...

* Until 200 PM EDT.

* At 133 PM EDT, a severe thunderstorm was located over Golden
  Glades, or near Miami Gardens, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
  Surfside, Hallandale, Miami Gardens, North Miami, North Miami
  Beach, Aventura, Miami Lakes, Hialeah Gardens, Sunny Isles Beach,
  Opa-Locka, West Park, Miami Shores, North Bay Village, and El
  Portal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2579 8019 2586 8035 2605 8023 2594 8004
TIME...MOT...LOC 1733Z 211DEG 4KT 2591 8020 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:09 AM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 2, 10:09 AM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1009 AM EDT Mon Jun 2 2025

...New AVIATION...

.SHORT TERM...
(Today through Tuesday)
Issued at 100 AM EDT Mon Jun 2 2025

Models keep basically a repeating weather pattern in place for
the next couple of days, although the window for the most active
period rain-wise seems to be this afternoon.

Latest Ensembles and CAMS keep a stationary frontal boundary
lingering around central Florida today, with associated cyclogenesis
near Jacksonville. Day-1 Weather Prediction Center (WPC) outlook
highlights the whole SoFlo Atlantic metro area for potential heavy
rain and flash flooding, with a wide window of possible impacts from
8am through 8 pm. Similar to Sunday, both ensemble families and LPMM
6-hr precip products depict another line of broken showers with
embedded thunderstorms bringing multiple rounds of heavy rain,
frequent lightning and gusty winds. The presence of the lingering
boundary will again provide enhanced instability and steep-enough
lapse rates, which combined with 500 mb temps cooling down to around
-11C or -12C will result in increasing favorable conditions for
experiencing a few strong to severe storms. An interesting element
to follow will be the interaction of the predominantly westerly flow
in the morning vs the developing easterly sea breeze along the
Atlantic side. If the sea breeze is strong enough, it could result
in rounds of rain anchoring over some metro areas, which will
require very close monitoring for localized flooding and/or flash
flooding potential.

Although most of the day will remain cloudy with passing showers,
latest HREF/LPMM estimates suggest possible heavy precip rounds as
late as 8-9pm and right over the Miami-Dade metro areas, with
localized amounts upwards of 5-6 inches. This coincides with WPCs
outlook placing most of the eastern half of SoFlo under a Slight
Risk of Excessive Rainfall through Tue/12Z, along with a 50% chance
of exceedance (50th percentile) of 2-3 inches, and a 10% chance of
exceedance (10th percentile) of 3-4 inches for that 24-hour period,
including the overnight hours into Tue morning.

Models suggest a possible break Tuesday after sunrise as latest
model sfc analyses push the aforementioned boundary further north
into the FL/GA border while breaking down.  However, enough
lingering deep moisture should remain in place for another round of
heavy showers and potential for localized flooding/flash flooding
for the late morning/afternoon hours. A few storms may become strong
or severe, with possible large hail, gusty winds, and frequent
lightning.

Despite the increased cloud cover and shower activity, afternoon
temperatures today are expected to again reach 90 over much of the
area, then cooling down into the low-mid 80s by Tuesday afternoon.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 100 AM EDT Mon Jun 2 2025

Latest long range solutions keep abundant deep moisture over
SoFlo through the middle of the week, with scattered to numerous
showers and storms likely on Wednesday afternoon and evening.

For the end of the work week and into the weekend, models depict a
gradual decrease in shower storm coverage as weak ridging tries to
establish over the west Atlantic, and with its associated ridge axis
extending into the northern half of the peninsula. This synoptic
setup will bring back generally SE winds through much of the long
term with speeds around 10 mph and afternoon periods of higher gusts
along the coasts. It will also keep most showers and thunderstorms
over inland areas of SoFlo. Model PWATs drop to around 1.5 inches
each afternoon, which could still support localized heavy rain.
Returning afternoon sea breeze boundaries will again become focal
points for deeper convection. However, with warmer 500mb
temperatures (-6C to -8C), and a more stable air mass, thunderstorm
potential will be more limited.

Temperatures will return to near or at normals with afternoon highs
in the upper 80s to low 90s across much of the area. Morning lows
will also remain near or at normals.

&&

.AVIATION...
(12Z TAFS)
Issued at 1009 AM EDT Mon Jun 2 2025

Periods of MVFR/IFR likely this afternoon across the East Coast
terminals as rounds of scattered to numerous showers and storms
move through. Made some edits to the previous forecast to account
for later start and duration of worst impacts. RA/SHRA could
persist overnight but impacts remain uncertain at this time.

&&

.MARINE...
Issued at 100 AM EDT Mon Jun 2 2025

A stalled frontal boundary stalls just north of the coastal waters
will keep elevated chances for showers and storms through the middle
of the work week. Seas across the Atlantic waters will remain at 3
feet or less through the forecast period and 2 feet or less over the
Gulf waters. Only exception will be with any thunderstorm that
develops, which may produce brief periods of rough seas and gusty
winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            89  73  82  76 /  90  80  90  80
West Kendall     90  71  83  73 /  90  90  90  80
Opa-Locka        91  73  84  75 /  90  80  90  70
Homestead        89  73  83  75 /  90  90  90  80
Fort Lauderdale  89  72  82  74 /  80  80  90  70
N Ft Lauderdale  89  72  82  74 /  90  80  90  70
Pembroke Pines   92  75  85  77 /  90  80  90  70
West Palm Beach  88  71  83  73 /  80  80  90  70
Boca Raton       91  71  84  73 /  90  80  90  70
Naples           87  72  84  73 /  80  80  90  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...ATV

In the hours before

Special weather statement, Jun 2, 12:00 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Miami FL
1200 PM EDT Mon Jun 2 2025

FLZ070-021630-
Inland Collier County FL-
1200 PM EDT Mon Jun 2 2025

...Strong thunderstorms will impact portions of northwestern Collier
County through 1230 PM EDT...

At 1200 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Orangetree to
Big Corkscrew Island to near Ave Maria. Movement was northeast at 20
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ave Maria, Immokalee, Orangetree, Big Corkscrew Island, Corkscrew
Swamp Sanctuary, Bunker Hill, and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2642 8166 2642 8156 2650 8156 2651 8128
      2632 8128 2624 8142 2629 8157 2631 8165
      2632 8166
TIME...MOT...LOC 1600Z 243DEG 16KT 2631 8164 2637 8155 2629 8140

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

ATV
Special weather statement, Jun 2, 12:47 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
1247 PM EDT Mon Jun 2 2025

FLZ066-070-021730-
Hendry FL-Inland Collier County FL-
1247 PM EDT Mon Jun 2 2025

...A strong thunderstorm will impact portions of northeastern Collier
and southeastern Hendry Counties through 130 PM EDT...

At 1247 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Hendry Correctional, or 12 miles east of
Ave Maria, moving east at 20 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hendry Correctional and Sunniland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2624 8139 2640 8134 2646 8100 2621 8100
TIME...MOT...LOC 1647Z 262DEG 17KT 2632 8124

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Jun 2, 1:04 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
104 PM EDT Mon Jun 2 2025

FLZ071>074-021745-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
104 PM EDT Mon Jun 2 2025

...Strong thunderstorms will impact portions of northern Miami-Dade
and southern Broward Counties through 145 PM EDT...

At 104 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles east of
Dade-Collier Training Airport to 11 miles west of Intersection Krome
And U.S. 27 to near Miccosukee Resort. Movement was northeast at 30
mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pembroke Pines, Miramar, Weston, Doral, Hialeah Gardens, Medley,
Intersection Krome And U.S. 27, Pennsuco, and Tamiami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2608 8071 2614 8045 2599 8032 2577 8041
      2589 8067 2586 8082
TIME...MOT...LOC 1704Z 229DEG 24KT 2589 8076 2594 8062 2584 8046

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Jun 2, 1:11 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
111 PM EDT Mon Jun 2 2025

FLZ066-070-071-021745-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
111 PM EDT Mon Jun 2 2025

...A strong thunderstorm will impact portions of east central
Collier, southern Hendry and central Broward Counties through 145 PM
EDT...

At 111 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 12 miles southeast of Hendry Correctional, or
23 miles southeast of Ave Maria, moving northeast at 15 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miccosukee Indian Reservation and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2608 8113 2616 8119 2635 8102 2614 8084
TIME...MOT...LOC 1711Z 236DEG 12KT 2615 8112

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

GR
Special weather statement, Jun 2, 1:14 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
114 PM EDT Mon Jun 2 2025

FLZ072-074-172-173-021745-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
114 PM EDT Mon Jun 2 2025

...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 145 PM EDT...

At 114 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over North Miami Beach, or near Miami Gardens.
This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hollywood, Miramar, Hallandale, Miami Gardens, North Miami, North
Miami Beach, Aventura, Sunny Isles Beach, Opa-Locka, West Park, Miami
Shores, Hard Rock Stadium, Golden Glades, Ojus, Westview, Pembroke
Park, Bay Harbor Islands, Biscayne Park, Bal Harbour, and Golden
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2590 8011 2589 8013 2591 8012 2593 8013
      2590 8013 2591 8014 2590 8014 2590 8015
      2589 8014 2587 8017 2590 8027 2604 8019
      2601 8011 2592 8012
TIME...MOT...LOC 1714Z 219DEG 1KT 2592 8018

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

GR
Special weather statement, Jun 2, 1:31 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Mon Jun 2 2025

FLZ074-173-021745-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
131 PM EDT Mon Jun 2 2025

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 145 PM EDT...

At 131 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Westview, or near Hialeah. This storm was
nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Hialeah, North Miami, Doral, Hialeah Gardens, Opa-Locka, Miami
Springs, Miami Shores, El Portal, Medley, West Little River,
Gladeview, Westview, Liberty City, Miami International Airport,
Pinewood, Little Haiti, Marlins Park, Biscayne Park, and Virginia
Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2585 8017 2584 8017 2584 8018 2582 8018
      2581 8019 2580 8019 2577 8020 2577 8027
      2581 8033 2586 8033 2591 8028 2587 8016
      2586 8018 2585 8016
TIME...MOT...LOC 1731Z 211DEG 4KT 2589 8024

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

GR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:28 AM EDTSpecial Marine WarningMFL62 min
Jun 2, 9:32 AM EDTSpecial Marine WarningMFL58 min
Jun 2, 11:26 AM EDTSevere Thunderstorm WarningMFLCollier34 min
Jun 2, 11:51 AM EDTSpecial Marine WarningMFL39 min
Jun 2, 12:00 PM EDTSpecial Weather StatementMFLCollier30 min
Jun 2, 12:47 PM EDTSpecial Weather StatementMFLHendry43 min
Jun 2, 1:01 PM EDTAreal Flood AdvisoryMFLCollier97 min
Jun 2, 1:04 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 2, 1:11 PM EDTSpecial Weather StatementMFLHendry34 min
Jun 2, 1:14 PM EDTSpecial Weather StatementMFLBroward31 min
Jun 2, 1:31 PM EDTSpecial Weather StatementMFLMiami-Dade14 min
Jun 2, 1:34 PM EDTAreal Flood AdvisoryMFLMiami-Dade25 min
Jun 2, 1:37 PM EDTSpecial Marine WarningMFL23 min
Jun 2, 1:42 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Jun 2, 1:46 PM EDTSpecial Weather StatementMFLBroward29 min
Jun 2, 1:56 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 2, 1:59 PM EDTFlash Flood WarningMFLMiami-Dade2 hr
Jun 2, 2:00 PM EDTSpecial Weather StatementMFLBroward30 min
Jun 2, 2:04 PM EDTSpecial Marine WarningMFL41 min
Jun 2, 2:05 PM EDTSpecial Marine WarningMFL40 min
Jun 2, 2:08 PM EDTSpecial Weather StatementMFLBroward37 min
Jun 2, 2:22 PM EDTSpecial Marine WarningMFL38 min
Jun 2, 2:26 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Jun 2, 2:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Jun 2, 2:31 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Jun 2, 2:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Jun 2, 2:35 PM EDTSpecial Weather StatementMFLPalm Beach25 min
Jun 2, 2:42 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Jun 2, 2:44 PM EDTSpecial Marine WarningMFL46 min
Jun 2, 2:46 PM EDTSpecial Weather StatementMFLMiami-Dade14 min
Jun 2, 2:49 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Jun 2, 2:57 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Jun 2, 2:59 PM EDTSpecial Marine WarningMFL31 min
Jun 2, 3:04 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Jun 2, 3:29 PM EDTSpecial Marine WarningMFL46 min
Jun 2, 3:30 PM EDTSpecial Marine WarningMFL45 min
Jun 2, 3:33 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade117 min
Jun 2, 3:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Jun 2, 3:49 PM EDTSpecial Marine WarningMFL26 min
Jun 2, 4:10 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 2, 4:16 PM EDTSpecial Marine WarningMFL29 min
Jun 2, 4:35 PM EDTSpecial Weather StatementMFLHendry25 min
Jun 2, 4:56 PM EDTSpecial Marine WarningMFL34 min
Jun 2, 5:14 PM EDTSpecial Weather StatementMFLCollier31 min
Jun 2, 5:30 PM EDTSpecial Marine WarningMFL30 min
Jun 2, 5:41 PM EDTSpecial Weather StatementMFLCollier34 min
Jun 2, 5:42 PM EDTSpecial Marine WarningMFL48 min
Jun 2, 6:04 PM EDTAreal Flood AdvisoryMFLCollier116 min
Jun 2, 6:05 PM EDTAreal Flood AdvisoryMFLCollier115 min
Jun 2, 6:47 PM EDTSpecial Marine WarningMFL58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.